Doctor insights on:
Zoloft Does Not Cause Weight Gain
It is possible: Fluoxetine is an ssri anti-depressant, anti-anxiety medication that can cause weight changes as a possible side effect. In most of my patients, weight changes have been minor. However, some patients report larger weight changes, including more significant weight gain or weight loss. If you are gaining weight and concerned about it, talk to your doctor. ...Read more
Weight/seizure meds: The mechanism that causes weight gain due to use of anti-convulsants is not absolutely known, but it is suggested that lowered glucose levels stimulate the hypothalamus to increase appetite. Further explanation of this process can be found in the following publication: http://www.ncbi.nlm.nih.gov/pubmed/11735653 ...Read more
Does Requip cause weight gain? Does Gabapentin cause weight gain? Does Lyrica (pregabalin) cause weight gain? Thanks!
Risperidone: Metabolic changes, as seen by dose-dependent elevations of cholesterol, triglyceride, LDL and VLDL concentrations within 6 weeks of risperidone therapy, are other atypical features seen in our patient. The combination of increasing weight along with abdominal adiposity and dyslipidaemic changes may herald the onset of metabolic syndrome. ...Read more
Not really known: 4.5% people treated with zoloft (sertraline) had a significant weight gain in one study. Weight gain is more likely if the person is taking zoloft (sertraline) for 6 months or longer. There are some people who experience increased carbohydrate craving on zoloft (sertraline). However, mechanism for weight gain is not well understood. ...Read more
- Talk to a doctor live online for free
- Does taking zoloft cause weight gain?
- Does zoloft cause weight gain or loss?
- Does everyone gain weight on zoloft?
- Ask a doctor a question free online
- Weight gain after zoloft
- Zoloft withdrawal weight gain
- Zoloft weight gain children
- Does temazepam cause weight gain?
- Talk to a neurologist online